# SDR REXA2016011400094

- Difficulty date: January 14, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENS ON PANEL 571JT IS CRACKED AT FASTENER HOLE.  R & R 571JT LIGHT LENS IAW AMM 57-30-39-400-801.
